advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Northridge, California, USA:

My grandfather is 70 years old and has Type 2 diabetes. He takes insulin injections, oral medications, and started a dialysis treatment about five months ago. He has an extremely bad itch from head to toe everyday for extended periods of time. This has been going on for the past three months or so. We've tried over the counter creams, prescription creams, oral medications, injections given by his doctor and in the ER (it has been to the extent that we have had to take him to the ER three times). Nothing takes it away. He sees no reason to go to the ER anymore, because nobody, even his doctors, have not been able to tell him what it is. He gets extremely depressed and desperate. We do not know what to do. Please help.

Answer:

I do not think this is from the diabetes. It may be from the chronic renal failure. I would suggest seeing a dermatologist who may be able to help more than previous physicians.

JTL

DTQ-20031223124843
Original posting 31 Jan 2004
Posted to Other Illnesses

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:54
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.